# SDR DALA12002523128

- Difficulty date: June 27, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY L2 DOOR SILL Y1732 ABOVE FR 68 HAS 3 AREAS WITH CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  AFTER REWORKED AREA, DIMENSIONS AREA: L=1.2 INCH W=0.800 INCH D=0.030 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14 FIG 101.  REMOVED AND REPLACED L-2 DOOR SILL IAW SRM 51-42-11.
